# SDR SIMA20230212003

- Difficulty date: February 12, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 20,046 hours, 12,750 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rh
- Component: Spar1, Outboard
- Component part number: 17031107052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FRONT SPAR IS CRACKED AT AFT SIDE LOWER RADIUS.-C/A-COMPLETE:COMPLETED INSTALLATION OF RH WINGTIP SPAR 1 ON RH WING IAW SRM 51-42-08
